1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Acute ischaemia of the leg following accidental intra-arterial injection of dissolved flunitrazepam

Acute ischaemia of the leg following accidental intra-arterial injection of dissolved flunitrazepam

  1. Anonymous
    Vasa. 2008 Nov;37(4):374-8.
    Leifert JA, Bossaller L, Uhl M.

    Abstract

    Accidental intra-arterial injection of drugs is a sporadic complication in i.v. drug addicts. A 22-year-old drug-abuser injected flunitrazepam tablets dissolved in tap water into her left femoral artery and presented with clinical signs of acute ischaemia of the left leg. Severe rhabdomyolysis developed within 5 hours after the injection. Selective arterial catheter angiography showed an acute occlusion of the posterior tibial artery. Combination therapy with i.a. urokinase, i.a. prostaglandines and i.v. anticoagulation resulted in re-opening of the obstructed distal artery and complete cessation of symptoms.